# SDR AALA20090902TUL09

- Difficulty date: August 31, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 34,909 hours, 16,487 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AT LONGERON 28 RIGHT.  REMOVED AND INSTALLED DOUBLER IAW SRM 53-04-00.
